# SDR SWIA202053907

- Difficulty date: September 20, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING SKIN IS CHAFED FROM CONTACT WITH THE AFT SIDE OF THE FORWARD MLG FAIRING AT BL 45.00.  C-CHECK RO 11/11/2020.  REPAIRED RT LOWER WING SKIN CHAFE FROM CONTACT WITH THE AFT SIDE OF THE FORWARD MLG FAIRING AT BL 45.00, IAW BOMBARDIER REO.  NO WEIGHT AND BALANCE CHANGE M-337 AND TASK CARD ATTACHED.
